# SDR SIMA200306204

- Difficulty date: March 2, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - FLT 4108 - AFTER TAKEOFF, THE CREW RECEIVED A LANDING GEAR DISAGREE MESSAGE WHEN GEAR HANDLE WAS SELECTED UP.  THE RIGHT MLG DID NOT RETRACT.  CREW RETURNED TO OMA WITH NO FURTHER INCIDENTS REPORTED.  CFR DID RESPOND.  (M)
